# SDR DALA2023051003695

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 83,364 hours, 27,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 ON SVC CHK FOUND SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 33-37 INOP. CORRECTIVE ACITON: R/R BATTERY PACK AND POWER SUPPLY M10699 IAW B757 AMM 33-51. LIGHTS OPS NML. (4141060)
